# SDR IPXA2016050402910

- Difficulty date: May 3, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 68,984 hours, 14,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0490
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AS-E FOUND EMERGENCY LIGHT BATTERY 1 LOW.  R & R EMERGENCY LIGHTING BATTERY IAW AMM 33-51-01, PB 401, REV 85.01, EMERGENCY LIGHTS TEST PASSED.
